# SDR AALA202504286626

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 25,315 hours, 11,092 cycles
- Engine: Cfmint CFM567B242
- Engine time: 25,315 hours, 11,091 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Part number: CFM567B
- Part serial: 864440
- Condition: Empty
- Location: Nr 1 Engine
- Part time: 25,315 hours, 11,091 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 1 ENGINE OIL QUANTITY DROPPED TO 0 IN FLIGHT; THEN OIL PRESSURE WENT TO 0; INFLIGHT SHUT DOWN COMPLETED. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MCO. REMOVED AND REPLACED LEFT ENGINE ASSEMBLYT, ALL OPERTIONAL AND LEAKED CHECK GOOD. PER W/C 08L40072003.
